General Question

tirithalui's avatar

Anti depressant side effects?

Asked by tirithalui (405 points ) May 20th, 2008 from iPhone

I forgot to take my venlfaxine over the weekend and on Sunday and monday I felt constantly very dizzy and slightly head achey. Is this a normal side effect?

Observing members: 0 Composing members: 0

3 Answers

tirithalui's avatar

*venlafaxine

luminous00's avatar

an awesome website to join if you’re taking anti-depressants is About Panic Disorders, it isn’t just about anxiety, it’s a forum for all kinds of anti-depressants and such. I took Wellbutrin for 6 months, and if i missed a dose for a few days i was a mess. Just start taking it again and you’ll be fine within hours.

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther